# SDR 08FDEA01949

- Difficulty date: May 22, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 78,203 hours, 24,415 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601096418
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK HAS GOUGED AREA AT F/S 1380-1400 LBL 75 REMOVED DAMAGE AREA IAW SRM 53-70-00.  FABRICATED SPLICE HAT AND PLATE ON TRAVELER NR T8/740011.  SEAT TRACK ON TRAVELER NR T8/740012.  INSTALLED NEW SEAT TRACK, SPLICE HAT AND PLATE IAW SRM 53-70-00.
